# SDR AMW061222025A

- Difficulty date: February 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- Aircraft time: 19,467 hours, 33,308 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200343
- Condition: Cracked
- Location: Fuslage
- Part time: 19,467 hours, 33,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR FRAME ANGLE CRACKED.  REPAIRED IAW REPORT 6512-1.
